# SDR DALA13021261612

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 53,379 hours, 7,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SQUIB TEST 1 AND 2 TEST LIGHTS WILL NOT TEST T/S IAW FIM 25-65.  FOUND BATTERIES INOPERATIVE AT M961 AND M962.  R & R BATTERIES AT M961 AND M962 IAW AMM 25-65.  SQUIB TEST, GOOD TEST 1 AND 2.
